JournalsaihpcVol. 26, No. 5pp. 1953–1970

Partial regularity results up to the boundary for harmonic maps into a Finsler manifold

  • Atsushi Tachikawa

    Department of Mathematics, Faculty of Science and Technology, Tokyo University of Science, Noda, Chiba 278-8510, Japan
Partial regularity results up to the boundary for harmonic maps into a Finsler manifold cover
Download PDF

Abstract

We study the energy functional for maps from a Riemannian m-manifold M into a Finsler space N=(Rn,F)N = (\mathbb{R}^{n},F). Under the restriction 2m42⩽m⩽4, we prove the full Hölder regularity of weakly harmonic maps (i.e., weak solutions of its Euler–Lagrange equation) from M to N in the case that the Finsler structure F(u,X)F(u,X) depends only on vectors X, and a partial Hölder regularity of energy minimizing maps in general cases.

Résumé

Nous étudions la fonctionnelle d'énergie pour les applications d'une variété riemannienne M dans un espace de Finsler N=(Rn,F)N = (\mathbb{R}^{n},F). Sous la restriction 2m42⩽m⩽4, nous prouvons la régularité de Hölder complète des applications faiblement harmoniques (i.e. solutions faibles de son équation d'Euler–Lagrange) de M à N dans le cas où la structure de Finsler F(u,X)F(u,X) dépend seulement des vecteurs X, et nous prouvons une régularité de Hölder partielle des minimiseurs de l'énergie dans le cas général.

Cite this article

Atsushi Tachikawa, Partial regularity results up to the boundary for harmonic maps into a Finsler manifold. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 5, pp. 1953–1970

DOI 10.1016/J.ANIHPC.2009.05.001